# SDR CA131107010

- Difficulty date: October 23, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 182Q
- Engine: Cont IO550D
- Propeller: Muhbr MTV9*
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: EDM930
- Condition: Inaccurate
- Location: Fuel Qty
- Part time: 33 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THERE WAS A SIGNIFICANT ERROR IN THE INDICATION OF FUEL QTY, WHICH CREATED AN UNSAFE CONDITION.  THE QTY AND FUEL USED INDICATIONS PROVIDED ON THE SAME INSTRUMENT ARE SELF CONTRADICTORY.  DEPENDING UPON WHICH ONE THE PILOT NOTICES, OR TAKES AS MORE CREDIBLE, THE PILOT UNDERSTANDING OF THE AMOUNT OF FUEL ON BOARD COULD BE DANGEROUSLY WRONG.
